Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

black spots on my legs.

doctor , i am 22 yrs old girl and had suffered from a very severe itching in my both legs 6 years ago. after heavy itching on my legs, black spots began to develop and it spread on my whole legs. soon it spread over my hands and also in my shoulders after itching there. the spots are many, under the thigs , calf, wrist. At some places where the itching had occured, skin has become lose and has shrinked with a black spot. At places where it has shrinked that area has become very less sensible on touching. itching has stopped but the black spots looks very bad. doctor, plz suggest me some remedy to get rid of these black spots and shrinks soon. now also on itching sometimes lightly on my skin, very small spots emerges.
Asked On : Sat, 29 May 2010
Answers:  3 Views:  3302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
i have same problem.

Answered: Fri, 14 Jan 2011
  Anonymous's Response
So do I plus dark spots under my feet but more on the rt than the left. Why hasn't someone answered this questing way above? I noticed al the other questions asked by ppl were answered.
Answered: Tue, 10 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Sonal,it seems that you are having some problem about over pigmentation means the color producing cells are working more.Please consult a dermatologist as it is a long standing condition,proper evaluation and treatment is must.Apply some moisturizer over the area.Take healthy nutritious diet.bye.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor